Thursday, June 28, 2007

Who knew?

I sure did not! I thought I was being lazy. Or out of shape. Or God/Goddess forbid, just gettin' old. But nope!

It's my high-blood pressure medication! I was on the Etsy forums recently and someone was talking about medication symptoms, so I decided to do my research. And sure enough, the chronic fatigue, sleepiness, foggy thoughts, and some other really awful side-effects were all listed. I am calling my doctor and having him take me off this medication.

I was starting to get really down about all of the symptoms and it's even started to effect my creativity. Too tired to make stuff! I would only be able to run one errand a day, before I would feel too tired and have to go home to rest. That meant no left-over energy to make new jewelry!

So until I get off of my current medication, I will try to conserve energy when I can! I did manage to make some things today. I also picked up my tumbler a few days ago and have tumbled anything and everything that isn't tied down around here!

I actually wanted to do a post about tools! And to post some photos of the new stuff. I will get to it, I just had to get this medication thing off of my chest. So beware anyone out there taking medication, do your research first. Then be keenly aware of how you are feeling. I've been feeling this way since last November.

Way too long...

1 comment:

sometimes senseless mom said...

Thanks for the alert. I too have recently had some side effects from my meds and will be taken off of it soon. Take care.

I love your work!